# SDR CALA2021031600322

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 47,917 hours, 17,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL CRACKED JUST I/B OF L-1 DOOR THRESHOLD BETWEEN STA 312 AND STA 329 REF AAR N/R 9614516 REMOVED AND REPLACED THE INTERCOASTAL AT I/B OF L-1 DOOR THRESHOLD BETWEEN STA 312 TO STA 328 PER REF B737 SRM 51-40-02 AND DWG 141A5400 AND UNITED ECRA 5310-06822 REV C WORK ACCOMPLISHED BY V900534
